Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Severe headache, blood and soft clots with vaginal discharge post intake of unwanted 72. Pregnancy or side effect?

Hi, i m a 23yr old gal.. had sex 2weeks back n had unwanted 72 tablet within 24hrs.. Since then i ve been having severe headache n alot of vaginal discharge too. And now there is blood too with the discharge with sum soft clots.. I dont kno wat s happening.. I m really scared. Is the pill really showing its effect? Or m i pregnant?
Asked On : Wed, 6 Jun 2012
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are experiencing the side effects of unwanted 72 tablet.
There is nothing to worry.
You are unlikely to be pregnant.
Clots in the discharge suggest that pill is working and showing it's effect.
Soon the side effects of this tablet will wear off.
Answered: Wed, 6 Jun 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
as there is 1% failure rate of unwanted 72, you better do urine pregnancy test once.
if that is positive you may be having miscarriage.
in case of negative test you may be having regular menstruation,
as some abnormalities like periods occurring early or late, abnormal vaginal bleeding are noted with unwanted 72 that may be reason for your symptoms.
after taking test you visit local gynecologist, she will guide you depending on the result of test.
take care.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor